# SDR DALA2023121910373

- Difficulty date: December 15, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 93,933 hours, 43,423 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0676 R1 DOOR SLIDE BUSTLE DISLODGED. CORRECTIVE ACTION: RESECURED SLIDE AND PINED, UNABLE TO GET DOOR TO CLOSE. REMOVED DOOR ESCAPE SLIDE PER B757 AMM 25-66 FOR ACCESS. ADJUSTED GUIDE ARM PER B757 AMM 52-11 OPS CHECK GOOD. FOUND GIRT BAR SPRINGS WORN (645021) INSTALLED NEW GIRT BAR PER B757 AMM 25-66. REINSTALLED R1 DOOR SLIDE ON ELECTRONIC TASK CARD 2566- 9001-1R 9034311. (5547910)
